# SDR 04FDEA00300

- Difficulty date: February 3, 2004
- Submitted: February 3, 2004
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11
- Aircraft serial: 48491
- Aircraft time: 40,429 hours, 6,859 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND OUTBOARD FLAP LEADING EDGE LOCATION STOP FITTING ISLAND CRACKED.  RT WING OUTBOARD FLAP  LEADING EDGE LOCATION CRACK STOP FITTING REMOVED AND   REPLACED AS PER SRM 51-31-01 VOL. II AND SRM 51-33-01 VOL. II.
